# SDR COMA0160669

- Difficulty date: August 30, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 18,889 hours, 18,363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Part number: AEO804AA1
- Part serial: 308
- Condition: Faulty
- Location: Nose
- Part time: 10,698 hours, 10,775 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5575.  DURING TAXI OUT RECEIVED A DISPLAY COOL CAUTION MESSAGE, AIRCRAFT RETURNED TO THE GATE.DEFERRED PER MEL 21-24-02.
